Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

 

Geometric braid group action on derived categories of coherent sheaves


Author: Simon Riche; with a joint appendix with Roman Bezrukavnikov
Journal: Represent. Theory 12 (2008), 131-169
MSC (2000): Primary 14M15; Secondary 20F55, 18E30
Published electronically: March 10, 2008
MathSciNet review: 2390670
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give, for semi-simple groups without factors of type $ \mathbf{G}_2$, a geometric construction of a braid group action on $ \mathcal{D}^b \operatorname{Coh}(\widetilde{\mathfrak{g}})$ extending the action constructed by Bezrukavnikov, Mirković and Rumynin in the context of localization in positive characteristic. It follows that this action extends to characteristic zero, where it also has some nice representation-theoretic interpretations. The argument uses a presentation of the affine braid group analogous to the ``Bernstein presentation'' of the corresponding Hecke algebra (this presentation was suggested by Lusztig; it is worked out in the appendix, written jointly with Roman Bezrukavnikov).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 14M15, 20F55, 18E30

Retrieve articles in all journals with MSC (2000): 14M15, 20F55, 18E30


Additional Information

Simon Riche
Affiliation: Université Pierre et Marie Curie, Institut de Mathématiques de Jussieu (UMR 7586 du CNRS), Équipe d’Analyse Algébrique, 175, rue du Chevaleret, 75013 Paris, France
Email: riche@math.jussieu.fr

Roman Bezrukavnikov
Affiliation: Massachusetts Institute of Technology, Cambridge, Massachusetts
Email: bezrukav@math.mit.edu

DOI: http://dx.doi.org/10.1090/S1088-4165-08-00325-7
PII: S 1088-4165(08)00325-7
Received by editor(s): March 12, 2007
Received by editor(s) in revised form: July 23, 2007
Published electronically: March 10, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.